# SDR IPXA2021101274888

- Difficulty date: September 18, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: ARB74131
- Condition: None
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING REAR SPAR UPPER CAP HAS CORROSION BETWEEN STA. XORS=784-826.REPAIRED CORRODED LT WING UPPER CAP IAW VT-SAA EA 011-5710-01-A9384 REV I/R AND UPS EO MD11-5710-81777-A (MINOR).
